next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 553-561, October 2007




SOME RESULTS ON COMMON FIXED POINT

IN FUZZY METRIC SPACES


BY


TANMOY SOM




Abstract. The present paper deals with establishing some common fixed point results in a fuzzy metric space, the first of which unify and generalize the results of Pant and Vasuki for R-weakly commuting mappings.

-------------------------

Received June 12, 2005.

AMS Subject Classification. 54A35, 54A40, 54H25.

Key words. fuzzy metric space, R-weakly commuting maps, fixed point.

The current address of the author from Jan 2008: Department of Applied Mathematics, Institute of Technology, Banaras Hindu University, Varanasi - 221005, INDIA.